It is currently Fri Aug 18, 2017 7:02 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Sep 02, 2014 5:31 pm 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
It's my fourth day without sub. I jumped from about 1mg. not by choice. I'm terrified. I've tried this sooo many times but never experienced this pain. I always substituted with norcos when I was out. I'm out of my klonopin which worries me the most. I have had a seizure withdrawling before. I've been taking clonidine, benadryl, loradine, Tylenol, ibuprofen, and rozarem. What's otc for shaking!!??? I am not able to go in somewhere. Please somebody give me advice. Family don't get it. Brother is trying to kill himself with heroin and the damn places won't take him. I'm dealing with alot of crap!!!


Top
 Profile  
 
PostPosted: Tue Sep 02, 2014 10:26 pm 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
Hey Malsmith...
Justcwa ted to answer you here on the Stoping Sub forum.
I really never post here. Not my thing.
But wantedvto say im sorry your in a jam now.
You dont say why, but can ya find some sub somewhere..or is it time to come off weather you like it or not?

I dont have any experience coming off, but I understand after reading here that 1 mg shouldnt be horrible.
Idk really...
Theres an addict on here named kittyspot, I think, and this addicts thread is about jumping from one mg.
Maybe look for her/him (sorry), and read how its going..anyway welcome and keep posting Mal...

Razor...


Top
 Profile  
 
PostPosted: Tue Sep 02, 2014 10:55 pm 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
Thanks for responding. Yes I want to get off. I have access to anything I want, just done with this crap. Just the most part that bothers me is the chest pain. It's been pretty horrible this time.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Sep 02, 2014 11:34 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 26, 2014 10:54 am
Posts: 215
Location: NY
Your best bet is to find a doctor,asap. Call around, ask someone for money. It seems like alot of punishment to take. Pretty sure that 1mg of klonopin is alot. Equal to 2mg of alprazolam.. The half life can be up to 72 hours also. If you understand how suboxone withdrawal lasts, you should be able to understand the length of time needed to feel normal from klon. Are you getting support from anyone??

_________________
Fear is Temporary, Regret is Forever


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group